Page 6 of 6 FirstFirst ... 456
Results 51 to 58 of 58

Thread: V-beam Induced Hyperpigmentation

  1. #51
    Junior Member
    Join Date
    Oct 2009
    Location
    New York
    Posts
    8

    Default v beam hyperpigmentation woes

    Why do they all say its just a week downtime? I dont understand! i was also fooled given that i heal fairly quickly from non purpuric treatments. Any idea what the ballpark REAL healing time is for purpuric settings?

  2. #52
    Moderator Melissa W's Avatar
    Join Date
    Jan 2007
    Location
    new york
    Posts
    10,135

    Default

    Keeping in mind that everyone heals differently and at a different pace I would say you should give it at least 1-2 months.

    As an example, for non-purpuric VBeam it takes me about 2-3 months to fully heal so I guess it takes me longer than the average RF member. In any case, I would guess that you would have to give it a longer time to heal from purpuric VBeam than it takes you to heal from non-purpuric VBeam.

  3. #53
    Junior Member
    Join Date
    Oct 2009
    Location
    New Zealand
    Posts
    25

    Default Triluma

    Just thought I'd pipe in since I've been trying to get my hands on Triluma (I'm not from US) in order to try to pretreat my skin (I have dark skin type IV very prone to PIH) before choosing my laser treatment... but after much consideration of the ingredients... decided not to use it. I think it will be way too harsh for any Rosacea skin.

    Triluma ingredients are: fluocinolone 0.01% (corticosteroid), hydroquinone 4%, and tretinoin 0.05% and from everything I've read since being recently diagnosed with Rosacea... all the ingredients are big no-no's for our sensitive skin!

    Cheers,
    Sam

  4. #54
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    Whenever i have had pdl set to bruise I find it takes about three weeks for the bruises to disappear and then another month of so for the brown marks to go.

    I would recommend that you just leave it to heal naturally, dont try to rush it.

  5. #55
    Junior Member
    Join Date
    Aug 2009
    Posts
    20

    Default

    Sandwich, I wouldn't fret, though I know that's far easier said than done. I can say that if you indeed have post-inflammatory hyperpigmentation, it's tough to know how long it will hang around. I still have it from a purpura VBeam treatment, and I'm now at three months post-treatment. It is still quite noticeable, although I do think it's fading (in some spots more visibly than others). But my treatment was quite strong; I didn't see the bruising subside until 4-5 weeks. My dermatologist (not the same one who did the treatment) told me to expect to see improvement at four months, although this will not be the end, which I should expect to be closer to six months. It's an awful long time to wait, and I completely sympathize with the anxiety that you seem to express. This recovery has not been easy for me. I am well beyond ready to get this stuff behind me! Having said all that, as perhaps you've read here and elsewhere, others have said that they've seen marked results after two-three months.

    I don't know about Tri Luma, so I can't advise on this. My doctor prescribed Tazorac (a retinoid cream) to speed up the skin's cellular turnover where I have the discoloration. I have used it sparingly, sometimes only once a week, because it tends to dry out my skin and cause serious redness. Everything I've read and heard is that with continued use these side effects will diminish. It very well could be the case that time is the only true healer of PIH. Good luck!

  6. #56
    Member
    Join Date
    Oct 2010
    Posts
    69

    Default

    I too suffer from hyperpigmentation. I would call my hyperpigmentation very severe. I got solid brown marks in the shape of a huge triangle on both cheeks. About 5-6 inches in length. I am now 8 weeks post procedure and I've seen very very little improvment. My derm has me using hydroquinone (4%). I've been using this stuff for 4 weeks and I really don't see a difference. I am starting to question whether it is even worth the potential risk.

    The really sad thing is that in addition to the brown marks - I honestly feel that my skin looks more red (and looked more red prior to using the hydroquinone). The color is kind of like a brownish/reddish color. I am honestly more red than before the treatment. I didn't think this was possible.

    Has anyone else had such a solid patch of hyperpigmentation? Has anyone else experienced increased redness from the vbeam? Did this fade?

    I totally totally 100% regret getting this procedure. I just pray to God that this heals and it is so unnerving waiting for it to heal. What make-up do you all use to hide this hyperpigmentation?

  7. #57
    Member
    Join Date
    Sep 2010
    Posts
    76

    Default

    Just a thought, your hyperpigmentation from v-beam treatments (what I am dealing with too now - 1 month post treatment), isn't it from iron deposits in the skin? I mean, it can't be from more blood vessels since v-beam ruptured them, and I always thought v-beam didn't increase melanin. If this is the case, then aren't exfoliation creams useless? It's not melanin that needs to be shed, but rather iron deposits in the skin which need to be broken up, no? Apparently, gentle v-beam treatments can be effective in breaking up these iron deposits. Just a thought...

  8. #58
    Member
    Join Date
    Oct 2010
    Posts
    69

    Default

    I was told that mine was post-inflammatory hyperpigmentation and not iron deposits. Iron deposits have a more bluish tint and sometimes an orange tint. Mine was truly brown.

    For those questioning the TriLuma- BEWARE!!! I got a few samples from a friend of mine that works for Galderma. It burned the hell out of my skin. I will never use it. Instead, I woudl recommend going with an easier retinoid -like Altralin. Its easier on the skin and a lower percentage. I find that I coudl use it about 2-3 times per week. Then I was putting on my own hydroquinone and sometimes following with OTC hydrocortisone.

    The brown has faded enough that I have stopped using product on my face. And, now I think the rate of healing is much faster! Beware of the triluma if you have sensitive skin!

Similar Threads

  1. V-Beam Hyperpigmentation Information
    By lilbitworried in forum Intense pulsed light and laser
    Replies: 66
    Last Post: 14th November 2014, 10:33 PM
  2. Minocycline induced hyperpigmentation
    By logel316 in forum Prescription medications
    Replies: 2
    Last Post: 18th December 2010, 10:01 PM
  3. Severe hyperpigmentation after v beam-Help!
    By Jean08 in forum Intense pulsed light and laser
    Replies: 8
    Last Post: 16th May 2010, 02:08 PM
  4. V-beam- Is this hyperpigmentation- Will it get better?
    By angel in forum Intense pulsed light and laser
    Replies: 4
    Last Post: 15th January 2010, 11:58 AM
  5. Hyperpigmentation Following V Beam
    By roz in forum Intense pulsed light and laser
    Replies: 3
    Last Post: 11th July 2009, 12:59 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •